<< Previous Issue Journal of the Korean Mathematical Society (Vol. 13, No. 2) Next Issue >>
J. Korean Math. Soc. 1976 Vol. 13, No. 2, 145—188
A note on $L^2$-continuity of pseudodifferential operators
Y. K. Lee
J. Korean Math. Soc. 1976 Vol. 13, No. 2, 145—150
Extension of weakly compact operators
Jongsik Kim
J. Korean Math. Soc. 1976 Vol. 13, No. 2, 151—153
Criteria of metrizability
Kyung Bai Lee
J. Korean Math. Soc. 1976 Vol. 13, No. 2, 155—159
Extensive subcategories
Sung Sa Hong
J. Korean Math. Soc. 1976 Vol. 13, No. 2, 161—166
Normal conditions on a hypersurface of a quaternionic Kaehlerian manifold
Sang-Seup Eum and Un Kyu Kim
J. Korean Math. Soc. 1976 Vol. 13, No. 2, 167—178
On Finsler spaces with absolute parallelism of line-elements
Hiroshi Yasuda
J. Korean Math. Soc. 1976 Vol. 13, No. 2, 179—188

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd